# SDR IPXA2017051217018

- Difficulty date: April 21, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LOWER AUX TANK STRINGER 47 IS CRACKED.   REPAIRED IAW SRM 57-10-03, REPAIR 1, FIG. 201. MAJOR.
